# SDR 2005UALA01265

- Difficulty date: November 12, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N328UA
- Make and model: Boeing 737322
- Aircraft serial: 24148
- Aircraft time: 50,910 hours, 27,699 cycles
- Engine: Ge CFM56*
- System (JASC): 5241 · Galley Doors
- Part: Frame
- Condition: Misdrilled
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR AFT FRAME UPPER HOLE AT STOP FITTING HAS NO ED.  SUPPLEMENTAL DATA UPDATE FABRICATED DOUBLER AND FILLER AND INSTALLED REF AAR EO 50267 AND SRM 51-40-02.
